RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 59–61 (Mi fpm1471)  

Some classes of Hopfian Abelian groups

E. V. Kaygorodov

Tomsk State University

Abstract: This paper describes the Hopfian groups in some classes of Abelian groups. The complete description of Hopfian divisible groups is presented; on the basis of this description, the study of Hopficity of arbitrary Abelian groups is reduced to the study of Hopficity of reduced groups. Direct sums of cyclic groups that are Hopfian groups are characterized. Finally, the paper looks at specific examples of rings whose additive groups are Hopfian.

Full text: PDF file (62 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 623–624

UDC: 512.541

Citation: E. V. Kaygorodov, “Some classes of Hopfian Abelian groups”, Fundam. Prikl. Mat., 17:8 (2012), 59–61; J. Math. Sci., 197:5 (2014), 623–624

Citation in format AMSBIB
\Bibitem{Kay12}
\by E.~V.~Kaygorodov
\paper Some classes of Hopfian Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 59--61
\mathnet{http://mi.mathnet.ru/fpm1471}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 623--624
\crossref{https://doi.org/10.1007/s10958-014-1744-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893860593}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1471
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:163
    Full text:61
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020